Jump to content
CrazyBoards.org

Arj72

Member
  • Content Count

    184
  • Joined

  • Last visited

3 Followers

About Arj72

  • Rank
    BANANA PHONE!!!!

Profile Information

  • Gender
    Not Telling
  • Location
    Seattle, WA

Recent Profile Visitors

1,987 profile views
  1. So my pdoc and I finally came to the conclusion that it is a strong likelihood that my dose of 150mg Lamictal is causing my agitation/anxiety by keeping me in a perpetual hypomanic state (with some nice mixed features thrown in there). I've cycled through the AAP's and AC's plus I'm on a healthy dose of lithium (1200mg.... don't ask my levels, I don't remember) and none have been able to tamp down the agitation sufficiently enough. As much as I think the Lamictal has helped my depression, I can't be happy with how agitated I feel (if that makes sense). The plan is to cut it in half for the next two weeks until I see him again, and then reassess from there. So really, I'm starting at 75mg starting tomorrow morning. Has anyone had any experience with tapering off their Lamictal? Did you relapse into depression? If so, how long did it take? Did anyone find that their anxiety improved after stopping Lamictal? Any feedback is appreciated.
  2. I thought about that possibility but I'm not sure if that's what it is. It's really hard to describe but it definitely doesn't feel like an RLS type of restlessness. More just like slugged 2 pots of coffee, you know?
  3. Hi, so I've been on Risperdal for the last 3.5 weeks at a dose of 2mg for the first two weeks and 3mg since. Starting about 1 week into starting the Risperdal I've been dealing with an anxiety that isn't really anxiety. I'm not scared or fearful, but I feel buzzy and overcaffeinated. Maybe agitated? This feeling doesn't seem to be affected by actually consuming caffeine. I also have trouble sleeping without a sleep aid. To fall asleep I need something like low dose Seroquel and I often wake up at about 5:00am buzzy and uncomfortable so I just toss and turn until it's time to get up at 6:15. I don't think I'm depressed as I'm not sad and my interest in things is distracted but not absent. At any rate, this feeling has only increased when increasing to 3mg. I thought Risperdal was supposed to be calming and reduce anxiety? Any chance this goes away over time? I'm tempted to just go back to Zyprexa which works but have wanted to avoid, but I guess I'm destined to get fat.
  4. About 12 days into abilify 15mg. The first week was fine. Outside of terrible insomnia, the rest of the side effects didn't seem so bad. Starting about day 8 however, the insomnia still seems bad and it's being compounded by anxiety. I've also noticed a dip in mood. I'm sure you'll all tell me that I have to wait this out, that it might pass, but I'm so tempted to run back to Zyprexa, which is problematic in its own right (weight gain/zombie), but at least I could sleep with little anxiety. How much longer should I wait?
  5. That is interesting. I’ll give this another week to see if it goes on, but I’ll ask about those options and doxepin for sure.
  6. I did a little more digging since I posted. Should I be concerned about a low dose of doxepin? Remeron makes me mixed and trazodone isn’t quite strong enough. If not I may have to ask for a non-benzo sleep aid. I have Valium but the sleepiness effect wears off too quick.
  7. I’ve been on 15mg Abilify for about 7 days now and I’ve been getting pretty good results. My agitation is pretty much 95% gone, my mood seems to be nice and stable, and no akathisia. For the most part I feel kind of tired and nauseous at times but that’s all the side effects I have so far. Except for the insomnia. I’m currently on a small dose of seroquel for it, but I still find my sleep broken and I awaken early. I would like to get off the seroquel as a) it doesn’t solve all my problems and b) I don’t know how I feel about taking 2 antipsychotics (I know the seroquel isn’t technically an aap at this dose but still). Any suggestions on another sleep aid? Hopefully this is temporary.
  8. Thank you! 6 pills in and just experiencing insomnia in the form of light sleep and wake ups, but otherwise doing okay.
  9. Happened to me. My first go around with Seroquel at 300mg was fine although I was tired a lot. When baby number 2 was conceived, I was determined to get off of Seroquel to help my wife out with night time feedings. Bad idea. I cycled through Latuda, Rexulti and Vraylar before finally deciding that life was better on Seroquel (at least enough to deal with the sedation). Only thing, after a week back on 300mg, I started to get really physically agitated, buzzy, uncomfortable, irritable. Thinking I was going hypo, we increased to 400mg then 600mg, yet the same feelings remained. Regretfully I had to come off of Seroquel shortly thereafter, and I have cycled through the AAP's to get that effect back. I mean, I'm functioning at about 75%, so it's not all awful. Crossing fingers that a high dose of Abilify can get me back to 90% where the Seroquel put me (or even 100%!).
  10. Just an update. Doc rx'ed 15mg Abilify and started it 3 nights ago. Not sure if it's placebo but I definitely feel more tired and less squirrely than when I tried 5 and 10mg.
  11. Unfortunately both did not work out. Risperdal caused me to have feelings of impending doom and was overall just very uncomfortable. Vraylar gave me intractable insomnia at all doses up to 4.5mg. Did you have any issues with anxiety at the lower or higher doses?
  12. So, I tried to go antipsychotic free (still on 150 Lamictal and 1200 Lithium) and promptly started to go into a mixed state full of agitation and anxiety. To put it shortly, after a week, I resumed my 10mg Zyprexa last night and am feeling a little better (still agitated but not as much). The reason I tried to go AAP free is that I tend to not do well on the more stimulating AAP's and I gain a lot of weight on Zyprexa. I also suspect that it pushes me too far down and I feel dysphoric after being on it for a couple of weeks. Seroquel has decided it wants nothing to do with me either as I've had several retrials of it over the past year and a half and get the same agitated response. So I thought, why not rechallenge another AAP? Abilify comes to mind. I've tried it at 5mg and 10mg and was met with anxiety and insomnia. My thought is that if I go even higher (15 maybe?), I'll have less of the agitation as it seems to be the case around here. I've heard the same with Latuda. I've only been up to 40mg of that and again, anxiety, but are higher doses more sedating? Maybe lumateperone? Maybe go another route with Amoxapine? Any feedback is appreciated. TIA. Edited to add: My mood is fine. Maybe a little down as I feel jumpy and agitated (hopefully that dies down soon), but no depression.
  13. I'm thinking about asking my pdoc about this. How has it been on your mood? Any help with anxiety?
  14. Nothing else for my depression. To be honest, stopping AD’s did the most to help my depression by stopping the cycling so I’m hesitant to restart one. Glad to see that some success can be maintained at lower doses.
  15. Absolutely. I have an email in with my pdoc, but am scared that he’ll want me to continue on. I mean yeah I’ve been the least depressed the past year and a half than I had been in 10 years, but I’m sure I can increase it back up if I find my mood slipping. Just tired of all the restlessness, insomnia and anxious feelings. I rarely am able to relax.
×
×
  • Create New...